Academic Journals Database
Disseminating quality controlled scientific knowledge

Oscillation of Nonlinear Delay Partial Difference Equations

ADD TO MY LIST
 
Author(s): Guanghui LIU

Journal: Studies in Mathematical Sciences
ISSN 1923-8444

Volume: 5;
Issue: 2;
Start page: 90;
Date: 2012;
Original page

Keywords: Nonlinear partial | Difference equations | Eventually positive solutions

ABSTRACT
In this paper, we consider certain nonlinear partial difference equations$$aA_{m+1,n}+bA_{m, n+1}-cA_{m,n}+sumlimits_{i=1}^{u} p_{i}(m,n)A_{m-sigma_{i},n-au_{i}}=0 $$where $a,b,cin(0,infty )$, $u$ is a positive integer, $p_{i}(m,n),~(i=0,1,2,cdots u)$ are positive real sequences. $sigma_i,au_iin N_{0}={1,2,cdots },~i=1,2,cdots,u$. A new comparison theorem for oscillation of the above equation is obtained.
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Rapperswil
Tango Rapperswil